# SDR HEEA967442

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 206023119151A
- Condition: Damaged
- Location: Stab Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT PREPARATION FOUND THAT EXISTING PRIMER COAT WAS PEELING OFF STABILIZER AND THAT OUR PRIMER COAT WOULD NOT ADHERE TO EXISTING PRIMER COAT.  BLASTED STABILIZER ASSY TO REMOVE EXISTING PRIMER COAT.  FOUND THAT STABILIZER SKIN HAD SEVERALSMALL DENTS.  AREA WHERE SKIN WAS SANDED ON WITH HEAVY GRIT PAPER AND A DEEP SCRATCH COMING FROM AN INSERT FOR R/H LOWER SUPPORT PLATE.
